# SDR CALA9900614

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3125 INCH CRACK IN DOUBLER ANGLE AT RT WING FRONT SPAR WBL 92.  THE ANGLE AND STIFFENER WERE REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, FIGURE 4.
